Differential and Integral Equations

Existence of signed solutions for a semilinear elliptic boundary value problem

Carmen Cortázar, Manuel Elgueta, and Patricio Felmer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 293-299.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926980

Mathematical Reviews number (MathSciNet)
MR1250952

Zentralblatt MATH identifier
0819.35052

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Cortázar, Carmen; Elgueta, Manuel; Felmer, Patricio. Existence of signed solutions for a semilinear elliptic boundary value problem. Differential Integral Equations 7 (1994), no. 1, 293--299. https://projecteuclid.org/euclid.die/1369926980


Export citation